Existence of homogeneous representations of interval orders on a cone in a topological vector space
Gianni Bosi,
Juan Carlos Candeal (),
Esteban Induráin () and
Margarita Zudaire ()
Social Choice and Welfare, 2005, vol. 24, issue 1, 45-61
Abstract:
Necessary and sufficient conditions are presented for the existence of a pair >u,v> of positively homogeneous of degree one real functions representing an interval order [InlineMediaObject not available: see fulltext.] on a real cone K in a topological vector space E (in the sense that, for every x,y∈K, x[InlineMediaObject not available: see fulltext.]y if and only if u(x)≤v(y)), with u lower semicontinuous, v upper semicontinuous, and u and v utility functions for two complete preorders intimately connected with [InlineMediaObject not available: see fulltext.]. We conclude presenting a new approach to get such kind of representations, based on the concept of a biorder. Copyright Springer-Verlag 2005
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-003-0290-2 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:24:y:2005:i:1:p:45-61
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
DOI: 10.1007/s00355-003-0290-2
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().